Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

What causes red, itchy lesion at waist and inner thigh region?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1649 Questions
Question
Iam 89 and just found a very red itchy rash around my waist and inside my upper thighs what can it be?

Posted Wed, 6 Aug 2014 in Skin Rash
 
 
Answered by Dr. Lohit K 1 hour later
Brief Answer:
fungal infection. clotrimazole+betamethazone.dry.c

Detailed Answer:
Hi,

I went through the query and understood your concern.

The most common cause for red, itchy lesion at waist and inner thigh region is fungal infection. I have seen many patients with similar presentation.

Application of topical cream with combination of clotrimazole and betamethazone will help in complete recovery. Along with this cleaning with antiseptics, wearing dry cotton cloths and avoiding moistness due to sweating will help in faster recovery. The cream will reduce itching, but if not relieved antihistamine like cetrizine or loratidine will help in reducing itching.


I hope this information helps you and answered your questions.
Feel free to ask for any further queries. I will be glad to answer them.

Wish you good health.
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor